# SDR AWXA0000074

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547973
- Condition: Cracked
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT OUTBD FLOOR LEVEL WEB AT STA 618 LT, LBL 75 (UNDER EMER EXIT).  REMOVED WEB IAW 737 SRM 51-30-2, FABRICATED REPLACEMENT WEB IAW SRM 737 53-10-2 FIG 13 AND DWG 65-47973 FRM (7075 T6  .032 R672714).  TREATED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED WEB IAW 737 SRM 51-30-2.
